Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 202, NWS State College, PA

November 17, 20137 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Nov 17, 2013, 11:38 PM EST for 7 counties in Pennsylvania. It was in force for 52 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 17, 2013, 11:38 PM EST (04:38 UTC)
Expired
Nov 18, 2013, 12:30 AM EST
In force
52 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Lycoming County, PA, Potter County, PA, Tioga County, PA

The radar

The State College radar (KCCX), 25 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 18, 12:05 AM ESTTSTM WND GST 51Nws State College, PA
Nov 18, 12:08 AM ESTTSTM WND GST 56State College, PAPENN STATE UNIVERSITY.
Nov 18, 12:08 AM ESTTSTM WND GST 56State College, PA
Nov 18, 12:10 AM ESTTSTM WND DMG3 Ne Zion, PATREES DOWN ON WIRES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 17, 8:23 PM ESTSevere Thunderstorm WatchSPC4 hr
Nov 17, 11:06 PM ESTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 4.6 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2013-11-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2013-11-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 326 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
693 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
326 m²/s²
0-3 km storm-relative helicity
551 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

646 
WUUS51 KCTP 180438
SVRCTP
PAC023-027-033-035-081-105-117-180530-
/O.NEW.KCTP.SV.W.0202.131118T0438Z-131118T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1138 PM EST SUN NOV 17 2013

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CAMERON COUNTY PENNSYLVANIA...
  EASTERN CLEARFIELD COUNTY PENNSYLVANIA...
  POTTER COUNTY PENNSYLVANIA...
  TIOGA COUNTY PENNSYLVANIA...
  CENTRE COUNTY PENNSYLVANIA...
  NORTHWESTERN LYCOMING COUNTY PENNSYLVANIA...
  CLINTON COUNTY PENNSYLVANIA...

* UNTIL 1230 AM EST

* AT 1130 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  OSWAYO TO AUSTIN TO WOODLAND TO HOUTZDALE TO ASHVILLE...MOVING
  NORTHEAST AT 70 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING
  WINDS IN EXCESS OF 60 MPH. 

* LOCATIONS INCLUDED IN THE WARNING...
  BELLEFONTE...LOCK HAVEN...STATE COLLEGE...WELLSBORO...BALD EAGLE
  STATE PARK...BLACK MOSHANNON STATE PARK...BOALSBURG...CAMERON...
  CAMMAL...CEDAR RUN...CENTRE HALL...CHERRY SPRINGS STATE PARK...
  COUDERSPORT...CROSS FORK...DENTON HILL STATE PARK...ELKLAND...
  GAINES...GALETON...GENESEE AND GLEN UNION.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA 
INTERSTATES...I-80 BETWEEN MILE MARKERS 120 AND 173...I-99 BETWEEN 
MILE MARKERS 57 AND 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING 
NUMEROUS DOWNED TREES ACROSS WESTERN PENNSYLVANIA OVER THE PAST 
FEW HOURS.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EST MONDAY
MORNING FOR CENTRAL PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 300 AM EST MONDAY MORNING FOR CENTRAL
PENNSYLVANIA.

&&

LAT...LON 4121 7738 4072 7771 4074 7784 4069 7794
      4075 7813 4072 7843 4081 7839 4098 7843
      4123 7828 4123 7824 4131 7824 4163 7805
      4200 7800 4201 7700
TIME...MOT...LOC 0437Z 234DEG 61KT 4207 7788 4171 7790
          4106 7828 4089 7824 4067 7841

$$

FORECASTER: LAMBERT
1 follow-up statement
421 
WWUS51 KCTP 180511
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1211 AM EST MON NOV 18 2013

PAC023-033-180520-
/O.CAN.KCTP.SV.W.0202.000000T0000Z-131118T0530Z/
CAMERON PA-CLEARFIELD PA-
1211 AM EST MON NOV 18 2013

...THE SEVERE THUNDERSTORM WARNING FOR CLEARFIELD AND CAMERON
COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

PLEASE REPORT STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER 
SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EST MONDAY
MORNING FOR CENTRAL PENNSYLVANIA.

LAT...LON 4201 7701 4121 7738 4072 7771 4074 7784
      4069 7794 4074 7809 4086 7799 4098 7795
      4115 7804 4126 7800 4142 7773 4166 7766
      4200 7763
TIME...MOT...LOC 0510Z 257DEG 40KT 4200 7739 4140 7753
          4120 7778 4106 7771 4085 7773 4069 7786

$$

PAC027-035-081-105-117-180530-
/O.CON.KCTP.SV.W.0202.000000T0000Z-131118T0530Z/
POTTER PA-TIOGA PA-CENTRE PA-LYCOMING PA-CLINTON PA-
1211 AM EST MON NOV 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EST
FOR CLINTON...LYCOMING...CENTRE...TIOGA AND POTTER COUNTIES...

AT 1206 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KNOXVILLE TO 7 MILES SOUTHWEST OF SLATE RUN TO 6 MILES
SOUTHEAST OF KEATING TO BALD EAGLE STATE PARK TO PLEASANT GAP TO ROCK
SPRINGS...MOVING EAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ZION AND HOWARD AROUND 1215 AM EST...
  BEECH CREEK AND WELLSBORO AROUND 1220 AM EST...
  CAMMAL AND LOCK HAVEN AROUND 1225 AM EST...
  TIOGA AND TIOGA JUNCTION AROUND 1230 AM EST...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... 
I-80 BETWEEN MILE MARKERS 146 AND 174...I-99 BETWEEN MILE MARKERS 64 
AND 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF STORMS HAS A HISTORY OF PRODUCING NUMEROUS DOWNED TREES 
OVER THE PAST FEW HOURS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE 
AND STAY AWAY FROM WINDOWS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EST MONDAY
MORNING FOR CENTRAL PENNSYLVANIA.

&&

LAT...LON 4201 7701 4121 7738 4072 7771 4074 7784
      4069 7794 4074 7809 4086 7799 4098 7795
      4115 7804 4126 7800 4142 7773 4166 7766
      4200 7763
TIME...MOT...LOC 0510Z 257DEG 40KT 4200 7739 4140 7753
          4120 7778 4106 7771 4085 7773 4069 7786

$$

FORECASTER: LAMBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 10:27 PM EST, 1 hour 11 minutes earlier.

Area forecast discussion, Nov 17, 10:27 PM EST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1027 PM EST SUN NOV 17 2013

.SYNOPSIS...
A STRONG COLD FRONT WILL SWEEP THROUGH THE REGION OVERNIGHT.
COOLER AND DRIER...BUT WINDY CONDITIONS WILL FOLLOW BEHIND THE
FRONT ON MONDAY...WITH HIGH PRESSURE RETURNING FAIR WEATHER TO
THE AREA INTO THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
EVENING RADAR LOOP SHOWS A STEADY RAIN OVERSPREADING THE
AREA...AS LL JET AND ASSOC PLUME OF ANOMALOUS PWATS MOVES IN FROM
THE WEST. HOWEVER...MAIN FOCUS OF THE OVERNIGHT FCST REMAINS THE
POTENTIAL OF SVR WX...AS ALL MDL DATA SHOWING A LOW CAPE/HIGH SHEAR
ENVIRONMENT ACCOMPANYING THE COLD FRONT PASSAGE LATE TONIGHT. ALL
MDL DATA INDICATES THE GREATEST RISK OF DAMAGING WGUSTS WILL BE
ACROSS THE N MTNS...CLOSEST TO PATH OF VIGOROUS MID LVL SHORTWAVE
AND ASSOC STRONGEST WINDS ALOFT. ALTHOUGH UPSTREAM QLCS STRUCTURE
ACROSS OHIO SUGGESTS A STRAIGHT LINE WIND THREAT RATHER THAN TORNADO
THREAT...CAN/T COMPLETELY RULE OUT AN ISOLD TORNADO ACROSS THE N
MTNS GIVEN THE IMPRESSIVE 0-1KM SHEAR AND LOW LCL HGTS.

STRONGEST WGUSTS UPSTREAM ARE OCCURRING WITH AND IMMEDIATELY
FOLLOWING FROPA...WHERE STEEP LPS RTS COINCIDE WITH CORE OF STRONG
WINDS ALOFT. BASED ON LINEAR EXTRAPOLATION AND NR TERM MDL
DATA...THIS WINDOW OF STRONGEST WINDS SHOULD OCCUR BTWN 04Z-08Z
ACROSS THE NW MTNS...06Z-10Z ACROSS THE CENTRAL MTNS AND 08Z-12Z
EAST OF THE SUSQ RIVER. 850 WINDS ARE PROGGED IN THE 50-70KT
RANGE...SOME 3-4STD ABOVE NORMAL. WE EXPECT THE LINE TO BRING
BRIEF DOWNPOURS AND THE INITIAL BLAST OF STRONG AND POSSIBLY
DAMAGING WIND GUSTS. THEN OVERALL GRADIENT WINDS SHOULD KICK IN
AND GUST IN THE 25-45MPH RANGE FOR A TIME. SHORT RANGE OPERATIONAL
MODELS ARE SHOWING A STRONG ISSALOBARIC SURGE BEHIND THE FRONT
SUPPORTING THE IDEA OF GUSTY POST FRONTAL WINDS...AT LEAST THROUGH
EARLY MONDAY MORNING WHEN THE STRONGEST WINDS SHOULD THEN SHIFT
OFF TO OUR NORTH AND NORTHEAST. WIND ADVISORY REMAINS IN EFFECT
FOR ALL BUT THE SE COUNTIES THRU EARLY MONDAY MORNING.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
THE COLD FRONT SHOULD BE EXITING OUR EASTERNMOST COUNTIES ARND
09Z...LEAVING PA IN A GUSTY WEST-SOUTHWEST FLOW. TEMPERATURES...AT
LEAST INITIALLY WILL NOT BE ALL THAT COLD WITHIN THE NEW AIR MASS.

DRY SLOT SHOULD PROVIDE MUCH OF CENTRAL PA WITH A MSUNNY AND
SEASONABLE MONDAY...DESPITE BEING RATHER WINDY. ENS MEAN 8H TEMPS
SUPPORT HIGHS THAT WILL STILL AVERAGE SEVERAL DEG ABOVE NORMAL
FOR NOVEMBER OVER ALL BUT THE FAR NW.

ACROSS THE NW MTNS...ARRIVAL OF COLDER AIR ALOFT WILL LIKELY DRAW
INCREASING LAKE MOISTURE INTO THE NW COUNTIES DURING THE
AFTN...WITH A FEW -SHSN POSSIBLE TOWARD EVENING.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
IN THE WAKE OF FRONTAL/TROF PASSAGE ON MONDAY...UPPER RIDGING WILL
DOMINATE THE MIDDLE ATLANTIC ON TUESDAY AND EARLY WEDNESDAY. UPPER
FLOW WILL THEN TURN SOUTHWESTHERLY THROUGH MUCH OF THE REMAINER OF
THE LONG TERM PERIOD AS A SRN STREAM UPPER LOW IS FORECAST TO
DEVELOP OVER SRN CALIFORNIA. A PRONOUNCED NORTHERN STREAM UPPER TROF
IS FORECAST TO DROP THROUGH THE GREAT LAKES LATE IN THE WEEK AND
TOWARDS PA NEXT WEEKEND.

AT THE SFC...HIGH PRESSURE...EXTENDING FROM NEW ENGLAND TO THE GULF
COAST...WILL DOMINATE MUCH OF WEEK. THIS WILL PROVIDE DRY WEATHER
WITH NEAR SEASONAL TEMPERATURES. THE LATE WEEK UPPER TROF WILL BRING
A COLD FRONT ACROSS PA ON SATURDAY WITH THE MOST SIGNIFICANT CHANCES
FOR PCPN DURING THIS FORECAST PD...NEXT SAT INTO SUNDAY.
TEMPERATURES WILL BE COLD ENOUGH FOR SNOW OR A MIX OF SNOW OR RAIN
OVER A GOOD PORTION OF THE CWA WITH THIS FROPA.

&&

.AVIATION /04Z MONDAY THROUGH FRIDAY/...
CURRENT FCST NOT BAD...HAVE BEEN...AND WILL CONTINUE
TO MAKE ADJUSTMENTS. BEST MOISTURE TO THE SW...WHILE
SYSTEM IS LIFTING NE...THUS PERHAPS KEEPING STORMS FROM
BEING STRONGER AS THEY COME INTO OUR AREA.

EARLIER DISCUSSION BELOW.

LOW PRESSURE TRACKING NE WILL PULL A FAST MOVING COLD
FRONT ACROSS THE AREA OVERNIGHT. WIND FIELDS ARE VERY
STRONG...THUS ANY SHOWERS OR THUNDERSTORMS WITH THE FRONT
COULD RESULT IN STRONG TO DAMAGING WINDS. FOR NOW...ONLY
HAVE THUNDER AT BFD...BASED ON WHERE RADAR RETURNS ARE OVER
OH. LLWS FOR ALL TAFS.

SKIES CLEAR LATE...AS STRONG DRY SLOT MOVES IN.

WINDS WILL STAY ON THE STRONG SIDE DURING THE DAY ON
MONDAY...GIVEN WIND FIELDS.

DEWPOINTS FALL OFF ON MONDAY...THUS EXPECT VFR CIGS.

PERHAPS LATER MONDAY EVENING INTO EARLY TUE...SOME SNOW
SHOWERS COULD OCCUR AT BFD AND MAYBE AT JST IN UPSLOPE
FLOW. AIRMASS WILL BE QUITE DRY...THUS ACTIVITY MAY BE
LIMITED...ESPECIALLY AT JST.

LATER TUE INTO THU...EXPECT A RETURN TO VFR CONDITIONS
AGAIN...AS HIGH PRESSURE BUILDS IN.

PERHAPS SOME SHOWERS ON FRIDAY...AS COMPLEX FRONTAL
SYSTEM MOVES ACROSS THE AREA.

OUTLOOK...

TUE...MAINLY VFR...LOCALLY MVFR OVER THE NW WITH SCATTERED
SNOW SHOWERS.

WED-THU...NO SIG WX.

FRI...SHOWERS POSSIBLE...WITH NEXT FRONTAL SYSTEM.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 8 AM EST MONDAY FOR PAZ004>006-010-011-017-
024-033.
WIND ADVISORY UNTIL 8 AM EST MONDAY FOR PAZ012-018-019-025-034-
037-041-042-045-046.

&&

SYNOPSIS...FITZGERALD/LA CORTE
NEAR TERM...FITZGERALD
SHORT TERM...FITZGERALD/LA CORTE
LONG TERM...LAMBERT/GARTNER
AVIATION...MARTIN
Hazardous weather outlook, Nov 17, 11:06 PM EST, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1106 PM EST SUN NOV 17 2013

PAZ012-018-019-025-034-037-041-042-045-046-190415-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-BEDFORD-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-
1106 PM EST SUN NOV 17 2013

...WIND ADVISORY IN EFFECT UNTIL 8 AM EST MONDAY...
...SEVERE THUNDERSTORM WATCH 571 IN EFFECT UNTIL 3 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ005-006-010-011-017-024-033-190415-
MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-
1106 PM EST SUN NOV 17 2013

...WIND ADVISORY IN EFFECT UNTIL 8 AM EST MONDAY...
...SEVERE THUNDERSTORM WATCH 570 IN EFFECT UNTIL 1 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ026>028-035-036-049>053-056>059-063>066-190415-
HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
1106 PM EST SUN NOV 17 2013

...SEVERE THUNDERSTORM WATCH 571 IN EFFECT UNTIL 3 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-190415-
WARREN-
1106 PM EST SUN NOV 17 2013

...WIND ADVISORY IN EFFECT UNTIL 8 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Nov 17, 9:07 PM EST, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
907 PM EST SUN NOV 17 2013

PAZ017-024-180230-
CAMBRIA PA-CLEARFIELD PA-
907 PM EST SUN NOV 17 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMBRIA AND
SOUTHWESTERN CLEARFIELD COUNTIES...

AT 904 PM EST...A STRONG THUNDERSTORM WAS NEAR DERRY...MOVING
NORTHEAST AT 55 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
AFFECT BELSANO AND NORTHERN CAMBRIA.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE 219...
ROUTE 422.

LAT...LON 4051 7891 4072 7881 4081 7881 4088 7871
      4063 7847 4034 7901

FORECASTER: MARTIN
Special weather statement, Nov 17, 10:07 PM EST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1007 PM EST SUN NOV 17 2013

PAZ004-005-010-180345-
ELK PA-MCKEAN PA-WARREN PA-
1007 PM EST SUN NOV 17 2013

...A LINE OF SHOWERS WITH STRONG WIND GUSTS WILL AFFECT
WARREN...WESTERN MCKEAN...AND NORTHWESTERN ELK COUNTIES THROUGH 1045
PM EST...

AT 1000 PM EST...SHOWERS WITH STRONG WIND GUSTS FROM THE WEST
SOUTHWEST WERE LOCATED FROM 8 MILES NORTH OF ELGIN TO COLUMBUS TO
GRAND VALLEY TO PLEASANTVILLE TO SENECA...MOVING NORTHEAST AT 65 MPH.

WIND GUSTS TO 55 MPH ARE POSSIBLE WITH THESE SHOWERS. THESE SHOWERS
WILL AFFECT BEAR LAKE...WARREN...SHEFFIELD...WESTLINE AND LEWIS RUN.

OTHER NOTABLE LOCATIONS IMPACTED WILL BE... UNIVERSITY OF PITTSBURGH
AT BRADFORD.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
ROUTE 219...STATE ROAD 59...STATE ROAD 66.

LAT...LON 4200 7851 4159 7856 4143 7906 4144 7907
      4146 7906 4146 7901 4148 7897 4162 7897
      4162 7960 4178 7956 4190 7958 4193 7962
      4200 7961

FORECASTER: LAMBERT
Special weather statement, Nov 17, 10:57 PM EST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1057 PM EST SUN NOV 17 2013

PAZ005-006-180430-
MCKEAN PA-POTTER PA-
1057 PM EST SUN NOV 17 2013

...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT EASTERN MCKEAN AND
NORTHWESTERN POTTER COUNTIES THROUGH 1230 AM EST...

AT 1055 PM EST...SHOWERS WITH STRONG WIND GUSTS WERE LOCATED FROM
BRADFORD TO KINZUA BRIDGE STATE PARK...MOVING EAST AT 65 MPH.

WESTERLY WIND GUSTS BETWEEN 45 AND 55 MPH ARE POSSIBLE WITH THESE
SHOWERS. THESE SHOWERS WILL AFFECT SHINGLEHOUSE...OSWAYO AND ULYSSES.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE ROAD
46...STATE ROAD 59...STATE ROAD 446...STATE ROAD 449.

LAT...LON 4200 7771 4183 7778 4172 7858 4200 7861

FORECASTER: LAMBERT
Local storm report, Nov 17, 11:26 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1126 PM EST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 PM     TSTM WND DMG     RIDGWAY                 41.43N  78.73W
11/17/2013                   ELK                PA   911 CALL CENTER

            TREES REPORTED DOWN COUNTYWIDE.

&&

EVENT NUMBER CTP1300507

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 9:07 PM ESTSpecial Weather StatementCTPCambria23 min
Nov 17, 10:07 PM ESTSpecial Weather StatementCTPMcKean, Warren38 min
Nov 17, 10:24 PM ESTSevere Thunderstorm WarningCTPCameron, Elk, McKean, Potter81 min
Nov 17, 10:42 PM ESTSevere Thunderstorm WarningCTPCambria, Clearfield, Somerset63 min
Nov 17, 10:57 PM ESTSpecial Weather StatementCTPMcKean33 min
Nov 17, 11:41 PM ESTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Clearfield, Franklin, Fulton and 3 more64 min
Nov 18, 12:20 AM ESTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming, Mifflin, Montour, Northumberland and 3 more70 min
Nov 18, 12:36 AM ESTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, Juniata, Mifflin, Perry and 1 more54 min
Nov 18, 1:09 AM ESTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan66 min
Nov 18, 1:22 AM ESTSevere Thunderstorm WarningCTPColumbia, Dauphin, Lycoming, Montour, Northumberland, Schuylkill53 min
Nov 18, 1:25 AM ESTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, Schuylkill, York80 min
Nov 18, 1:56 AM ESTSpecial Weather StatementCTPLancaster, York49 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.